Sinus 77 Syrup, Chlorpheniramine/ Paracetamol/ Phenylephrine

Sinus 77 Syrup is an anti allergenic, analgesic and a decongestant which is used for the treatment of common cold symptoms. 

Sinus 77 Syrup

Chlorpheniramine/ Paracetamol/ Phenylephrine

Sinus 77 Syrup

1

Dales Pharma

Syrup

Chlorpheniramine 1 mg / Paracetamol 125 mg / Phenylephrine 2.5 mg

Chlorpheniramine

Uses
Chlorpheniramine is used as a treatment for allergic disorders and the symptoms it may cause.
How it Works
Chlorpheniramine works to treat allergic disorders and its symptoms by blocking histamine from binding to its receptors, which helps to provide relief from any allergies and its symptoms.When an allergic reaction occurs, cells in the body release histamine, this causes histamine to bind to certain receptors in the body, which then leads to allergy symptoms. Chlorpheniramine helps to overcome and treat these symptoms.
Common Side effects
Patients who take Chlorpheniramine may suffer from such side effects; Nausea, Constipation, Loss of appetite, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Nasal congestion, Chest congestion, Vomiting

Phenylephrine

Uses
Phenylephrine is used in the treatment of nasal congestion, pupil dilation and low blood pressure that can occur during different type of anesthesia
How it Works
Phenylephrine works by decreasing swelling in the blood vessels of the nose and ears, thus lessening discomfort and making it easier to breathe. Phenylephrine is also be used dilate the eyes prior to eye surgery.
Common Side effects
Patients who take Phenylephrine may suffer from such side effects; Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Irregular Heart beat

Paracetamol

Uses
Paracetamol is used in the treatment of reducing fever, and relieving pain such as headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.
How it Works
Paracetamol inhibits and blocks the production of pain and inflammation-causing chemicals called prostaglandins. Prostaglandins are found throughout the body, but paracetamol mainly works on those in the brain that are responsible for pain and fever.
Common Side effects
Patients who take Paracetamol may suffer from such side effects; Allergic reaction, Liver damage, Diarrhoea

Customers also bought

Popular Products